| Model Number |
0570-0423 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer was unable to have the reported bflex 2 5.0 single-use bronchoscope returned to verathon for evaluation as it had been discarded at the facility, therefore the cause could not be determined.Review of complaint history for the reported bronchoscope lot number did not identify any previous complaints reported to verathon.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Trending analysis for the bflex 2 5.0 single-use bronchoscopes does not identify any trends exceeding acceptable limits.Corrective action is not required at this time.Verathon will continue to monitor for trends.
Event or Problem Description
A customer reported that during a patient procedure, using a bflex 2 regular 5.0 single-use bronchoscope, the image on the connected glidescope core monitor was flickering in and out.They tried using the bronchoscope on a different glidescope core monitor; however, the issue persisted.No delay in the procedure, use of a backup device, or harm to the patient was reported.